# SDR FDEA200907032471

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 77,067 hours, 25,903 cycles
- Engine: Ge CF66D
- Engine time: 77,986 hours, 1,540 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 8TK34AAR1
- Part serial: E334D
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ENG CLIMB POWER ENG 1 EGT EXCEEDENCE 993'C MAX.  TOTAL EXCEEDENCE TIME APPROX  15 SEC. NO ERRATIC N1, N2, OR F/F. EGT ROSE  GRADUALLY & THEN SLOWLY DECLINED AS THROTTLE  REDUCED TO IDLE. EGT IN LIMITS WITH THROTTLE  REDUCED.  NO FIRE WARNINGS. ATB & DECLARED AN EMERGENCY.   INTERRIGATED NR 1 & 2 VIA ENG PEAK 992.5, EXCEEDED 925 DEGREES FOR 18.3 SECONDS. N1 104.3, N2  97.1 THE ACARS SYSTEM RECORDED THE EVENT WHICH CLEARLY POINTS TO AN EGT INDICATION PROBLEM & NOT AN ACTUAL PERFORMANCE ISSUE. REPORT SHOWS TEMP INCREASED 110 DEG C IN 1 SEC WITH NO OTHER PARAMETER CHANGES, WHICH IS BEYOND THE INDICATION CAPABILITY.  R&R FWD, THERMOCOUPLE &  HARNESS IAW AMM 77-21-01-2. PERF HIGH PWR ENG RUN IAW THE JRH AND AMM 72 ALL IND WITHIN LIMITS.
